# SDR SIMA20250630001

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N224NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000536
- Aircraft time: 24,009 hours, 16,285 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDENT AND GATE AGENT ARE COMPLAINING THAT MAIN DOOR 1L IS VERY HEAVY AND HARD TO OPEN AND CLOSE OPENED AND CLOSED MAIN DOOR L1 IAW AMM SDS 52-11-00 OPS CHK GOOD NO DEFECTS NOTED AT THIS TIME.
